American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 153 found      Go to page: 1 2 3 4 5 6

[120] A.-M. Bergé, J. Martinet and M. Olivier. The computation of sextic fields with a quadratic subfield . Math. Comp. 54 (1990) 869-884. MR 1011438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Bettina Just. Integer relations among algebraic numbers . Math. Comp. 54 (1990) 467-477. MR 993930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Johannes Buchmann and H. C. Williams. On the computation of the class number of an algebraic number field . Math. Comp. 53 (1989) 679-688. MR 979937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] I. Gaál and N. Schulte. Computing all power integral bases of cubic fields . Math. Comp. 53 (1989) 689-696. MR 979943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Erich Kaltofen and Heinrich Rolletschek. Computing greatest common divisors and factorizations in quadratic number fields . Math. Comp. 53 (1989) 697-720. MR 982367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] J. Buchmann, M. Pohst and J. von Schmettow. On the computation of unit groups and class groups of totally real quartic fields . Math. Comp. 53 (1989) 387-397. MR 970698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Johannes Buchmann and David Ford. On the computation of totally real quartic fields of small discriminant . Math. Comp. 52 (1989) 161-174. MR 946599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Johannes Buchmann and Attila Pethő. Computation of independent units in number fields by Dirichlet's method . Math. Comp. 52 (1989) 149--159, S1--S14. MR 971408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] R. Creutzburg and M. Tasche. Parameter determination for complex number-theoretic transforms using cyclotomic polynomials . Math. Comp. 52 (1989) 189-200. MR 946602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] A. J. Stephens and H. C. Williams. Computation of real quadratic fields with class number one . Math. Comp. 51 (1988) 809-824. MR 958644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Joseph H. Silverman. Computing heights on elliptic curves . Math. Comp. 51 (1988) 339-358. MR 942161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Pascual Llorente and Jordi Quer. On totally real cubic fields with discriminant $D<10\sp 7$ . Math. Comp. 50 (1988) 581-594. MR 929555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] H. C. Williams. Corrigenda: ``Computation of the class number and class group of a complex cubic field'' [Math.\ Comp.\ {\bf 45} (1985), no.\ 171, 223--231; MR0790655 (86m:11078)] by G.\ W.\ Dueck and Williams . Math. Comp. 50 (1988) 655-657. MR 929564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Johannes Buchmann and H. C. Williams. On the infrastructure of the principal ideal class of an algebraic number field of unit rank one . Math. Comp. 50 (1988) 569-579. MR 929554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] A. J. Stephens and H. C. Williams. Some computational results on a problem concerning powerful numbers . Math. Comp. 50 (1988) 619-632. MR 929558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Kenneth Hardy, R. H. Hudson, D. Richman, Kenneth S. Williams and N. M. Holtz. Calculation of the class numbers of imaginary cyclic quartic fields . Math. Comp. 49 (1987) 615-620. MR 906194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] R. Ernvall and T. Metsänkylä. A method for computing the Iwasawa $\lambda$-invariant . Math. Comp. 49 (1987) 281-294. MR 890270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Johannes Buchmann and H. C. Williams. On principal ideal testing in totally complex quartic fields and the determination of certain cyclotomic constants . Math. Comp. 48 (1987) 55-66. MR 866098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Johannes Buchmann. The computation of the fundamental unit of totally complex quartic orders . Math. Comp. 48 (1987) 39-54. MR 866097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] T. W. Cusick and Lowell Schoenfeld. A table of fundamental pairs of units in totally real cubic fields . Math. Comp. 48 (1987) 147-158. MR 866105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] H. Cohen and J. Martinet. Class groups of number fields: numerical heuristics . Math. Comp. 48 (1987) 123-137. MR 866103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Duncan A. Buell. Class groups of quadratic fields. II . Math. Comp. 48 (1987) 85-93. MR 866100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] M. Pohst. On computing isomorphisms of equation orders . Math. Comp. 48 (1987) 309-314. MR 866116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Lawrence C. Washington. Some remarks on Cohen-Lenstra heuristics . Math. Comp. 47 (1986) 741-747. MR 856717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Nicholas Tzanakis. A remark on a theorem of W. E. H. Berwick . Math. Comp. 46 (1986) 623-625. MR 829633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] M. Tennenhouse and H. C. Williams. A note on class-number one in certain real quadratic and pure cubic fields . Math. Comp. 46 (1986) 333-336. MR 815853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Harvey Cohn and Jesse Deutsch. Use of a computer scan to prove ${\bf Q}(\sqrt{2+\sqrt 2})$ and ${\bf Q}(\sqrt{3+\sqrt 2})$ are Euclidean . Math. Comp. 46 (1986) 295-299. MR 815850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Theresa P. Vaughan. On computing the discriminant of an algebraic number field . Math. Comp. 45 (1985) 569-584. MR 804946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] V. Ennola, S. Mäki and R. Turunen. On real cyclic sextic fields . Math. Comp. 45 (1985) 591-611. MR 804948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Veikko Ennola and Reino Turunen. On cyclic cubic fields . Math. Comp. 45 (1985) 585-589. MR 804947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 149 of 153 found      Go to page: 1 2 3 4 5 6